# SDR DALA13072416304

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 102,102 hours, 12,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK LT EMERGENCY POWER RESERVOIR "BATTERY OK" LIGHT WON'T ILLUMINATE.  REPLACED BATTERY, CHECKED OK IAW AMM 52-23.
